# SDR BAQA093299

- Difficulty date: February 24, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 179 hours
- Engine: Pwa PW206A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: L771M40C1005
- Part serial: 0058
- Condition: Failed
- Location: Triple Tach
- Part time: 179 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SELF-TEST ON POWER UP FAILED MULTIPLE TIMES. REPLACED WITH SERVICABLE UNIT.  03/01/2004
